# SDR RAAA00E8011

- Difficulty date: March 7, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,509 hours, 36,548 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 72005
- Part serial: 634
- Condition: Defective
- Location: Fuel Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 FUEL PRESS LOW LIGHT ON AND HIGH RPM.  REPLACED FUEL PRESSURE WARNING SWITCH IAW ELECTRA POWERPLANT BUILDUP MANUAL SEC 3 & SEC 5 OPS & LEAK CHECKED OK.
